IIUM Repository

On derivations of genetic algebras

Mukhamedov, Farrukh and Qaralleh, Izzat (2013) On derivations of genetic algebras. Journal of Physics: Conference Series, 553 (1). pp. 1-11. ISSN 1742-6588 (P), 1742-6596 (O)

[img] PDF - Published Version
Download (820kB)


A genetic algebra is a (possibly non-associative) algebra used to model inheritance in genetics. In application of genetics this algebra often has a basis corresponding to genetically different gametes, and the structure constant of the algebra encode the probabilities of producing offspring of various types. In this paper, we find the connection between the genetic algebras and evolution algebras. Moreover, we prove the existence of nontrivial derivations of genetic algebras in dimension two.

Item Type: Article (Journal)
Additional Information: 5537/40430
Uncontrolled Keywords: Chromosomes; Quantum optics
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 31 Dec 2014 11:55
Last Modified: 15 Jan 2015 15:23
URI: http://irep.iium.edu.my/id/eprint/40430

Actions (login required)

View Item View Item


Downloads per month over past year